Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
lappj

Keratosis Pilaris on cheeks!!!

Recommended Posts

Before accutane, I had keratosis pilaris on my triceps. They are small not inflamed red bumps. I had never had it on my face. I'm on my last month of my 2nd course of Roaccutane now and suddenly I've developed these on my cheeks. Initially it was just 5-6 tiny red bumps near the jawbone, but now it's spreading across my entire cheek!! I'm really worried because this condition absolutely destroyed the skin on my triceps. It now has a permanent reddish/purplish hue. I'm afraid this could be the fate of the skin on my cheek.

When I had it on my triceps, the doctor said that it was hereditary and couldn't be treated. The only thing I found online to help was to intensively moisturize. Does this mean that after I'm off tane it might go away because my skin will be less dry?

Here's a pic of what it looks like. This pic is not of me but it is very very close to my condition:

http://dermis.multimedica.de/dermisroot/en/34408/image.htm

http://dermis.multimedica.de/dermisroot/en/34387/image.htm

Share this post


Link to post
Share on other sites

hello, same as me my arms are being controlled by retin a. day and a day off....

but my face is just a mess with the redness and kp bumps.. has anyone had any success? thank you

Share this post


Link to post
Share on other sites

I had this problem after accutane, on the back of my arms and thighs. It went away after a few months off accutane.

I am just finishing a second round of accutane, and it is coming back again. I hope it will go away after a month or 2 :)

Share this post


Link to post
Share on other sites

Whoa! I've had these little red bumps on my cheeks since about a month after I came of Accutane (which was in April), and even after researching I couldn't work out what it was! They are on my jawline and have spread to my cheeks a little too, and don't hurt at all. Every now and then one will turn into what looks more like a spot. The only thing that sort of reduces it is exfoliating, but then it just returns to normal. It's quite mild so I don't really mind (nowhere near as bad as acne) but I don't want it to wreck the skin on my face!

Share this post


Link to post
Share on other sites

I don't really get them on my face. Mostly on the back of my upper arms. After my first course it was extremely severe. But this time, doesn't seem that bad but it's only the beginning since I just got off accutane.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×